ESTIMATES OF SOLUTIONS OF SOME NONLINEAR CONVOLUTION-TYPE EQUATIONS AND SINGULAR INTEGRAL-EQUATIONS

被引:0
作者
ASKHABOV, SN [1 ]
MUKHTAROV, KS [1 ]
机构
[1] DAGESTAN POLYTECH INST,MAKHACHKALA,USSR
来源
DOKLADY AKADEMII NAUK SSSR | 1986年 / 288卷 / 02期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:275 / 278
页数:4
相关论文
共 13 条
[1]  
AMANN H, 1968, AEQUATIONES MATH, V1, P242
[2]  
Askhabov S.N., 1981, IZV VUZ MATH, P64
[3]  
ASKHABOV SN, 1982, THESIS RGU ROSTOV DO
[4]   A NONLINEAR INTEGRAL EQUATION FROM THEORY OF SERVOMECHANISMS [J].
BENES, VE .
BELL SYSTEM TECHNICAL JOURNAL, 1961, 40 (05) :1309-+
[5]  
BIRMAN MS, 1972, FUNKTSIONALNYI ANAL
[7]  
GAEVSKII KH, 1978, NELINEINYE OPERATORN
[8]  
Guseinov A.I, 1980, VVEDENIE TEORIYU NEL
[9]  
MAGOMEDOV GM, 1983, DOKL AKAD NAUK SSSR+, V270, P1051
[10]  
MAGOMEDOV GM, 1980, DOKL AKAD NAUK SSSR+, V253, P292